| Model Number |
JP2110X16B |
| Medical Device Problem Codes |
Circuit Failure (1089); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy evo was returned to the manufacturer for preventive maintenance.There was no harm or injury reported.The device was not in patient use.During the evaluation an alarm indicating the supercap failed causing the device to fail to charge was observed in the device's downloaded event log.The device's system board was replaced to address the issue.Additionally, not related to the reportable issue, the blower assembly, system board tubing and low flow o2 tubing were replaced due to dirt contamination.The device's air inlet foam filter, particulate filter and muffler assembly were replaced preventatively.The device was cleaned and tested and passed all final testing.
Additional Manufacturer Narrative
The reported failure of the supercap charge is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn (b)(6).Review confirms that the device met the final acceptance criteria and was released for final distribution.